Advances in Theoretical and Mathematical Physics

Volume 14 (2010)

Number 6

Bihamiltonian structure of the classical superstring in $AdS_5 × S^5$

Pages: 1585 – 1620

DOI: http://dx.doi.org/10.4310/ATMP.2010.v14.n6.a1

Author

Andrei Mikhailov

Abstract

We discuss the bihamiltonian structure of the Metsaev–Tseytlin superstring in $AdS_5 × S^5$. We explicitly write down the boost-invariant symplectic structure for the superstring in $AdS_5 × S^5$ and explain its relation to the standard (canonical) symplectic structure. We discuss the geometrical meaning of the boost-invariant symplectic structure for the bosonic string.

Full Text (PDF format)